Volume 44, Number 1, January 2007
: An adaptive spectral least-squares scheme for the Burgers equation.
: Diagonalization of the symmetrized discrete i th right shift operator: an elementary proof.
: The approximation of logarithmic function by q -Bernstein polynomials in the case q>1.
Volume 44, Number 2, February 2007
Volume 44, Number 3, March 2007
: On a conjectured inequality of Gautschi and Leopardi for Jacobi polynomials.
S. P. Sidorov
: Optimal interpolation of convergent algebraic series.
D. G. Natsis
: Solitary wave solutions of the one-dimensional Boussinesq equations.
: Runge-Kutta interpolants for high precision computations.
Volume 44, Number 4, April 2007
: Perturbed recurrence relations II the general case.
Marcel G. de Bruin
: 'Classical' convergence theorems for generalized continued fractions.